Volume 2, Issue 2 (November 2007)                   IJMSI 2007, 2(2): 35-44 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

P. RAJA, S. M. VAEZPOUR. NORMED HYPERVECTOR SPACES. IJMSI. 2007; 2 (2) :35-44
URL: http://ijmsi.ir/article-1-23-en.html
Abstract:  

The main purpose of this paper is to study normed hypervector spaces. We generalize some definitions such as basis, convexity, operator norm, closed set, Cauchy sequences, and continuity in such spaces and prove some theorems about them.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb